Advertisement

Mathematische Annalen

, Volume 290, Issue 1, pp 63–76 | Cite as

A remark on the geography of surfaces with birational canonical morphisms

  • Tadashi Ashikaga
Article

Keywords

Canonical Morphism 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Ashikaga, T., Konno, K.: Algebraic surfaces of general type withc 12=3p g−7. Tôhoku Math. J.42, 517–536 (1990)Google Scholar
  2. 2.
    Ashikaga, T., Konno, K.: Examples of degenerations of Castelnuovo surfaces. To appear in J. Math. Soc. JapanGoogle Scholar
  3. 3.
    Barth, W., Peters, C., Van de Ven, A.: Compact complex surfaces. Ergeb. Math. Grenzgeb. (3) Band 4. Berlin Heidelberg New York: Springer 1984Google Scholar
  4. 4.
    Castelnuovo, G.: Osservazioni intorno alla geometria sopra une superficie, Nota II. Rendiconti del R. Instituto Lombardo, s. II, vol.24, 1891Google Scholar
  5. 5.
    Catanese, F.: On the moduli spaces of surfaces of general type. J. Differ. Geom.19, 483–515 (1984)Google Scholar
  6. 6.
    Catanese, F.: Canonical rings and “special” surfaces of general type. In: Proc. Symp. Pure Math., vol. 46 (1987), A.M.S., 175–194Google Scholar
  7. 7.
    Chen, Z.: On the geography of surfaces. Math. Ann.277, 141–164 (1987)Google Scholar
  8. 8.
    Chen, Z.: The existence of algebraic surfaces with preassigned Chern numbers. Math. Z.206, 241–254 (1991)Google Scholar
  9. 9.
    Chen, Z.: On the slope of non-hyperelliptic fibrations. PreprintGoogle Scholar
  10. 10.
    Friedman, R.: A degeneration family of quintic surfaces with trivial monodromy. Duke Math. J.50, 203–214 (1983)Google Scholar
  11. 11.
    Hirzebruch, F.: Hilbert modular surfaces. Enseign. Math.19, 183–281 (1973)Google Scholar
  12. 12.
    Holzapfel, R.: A class of minimal surfaces in the unknown region of surfaces geography. Math. Nachr.98, 221–232 (1980)Google Scholar
  13. 13.
    Horikawa, E.: On deformation of quintic surfaces. Invent. Math.31, 43–85 (1975)Google Scholar
  14. 14.
    Horikawa, E.: Algebraic surfaces of general type with smallc 12. I, II, III, IV. Ann. Math.104, 358–387 (1976); Invent. Math.37, 121–155 (1976);47, 209–248 (1978);50, 103–128 (1979)Google Scholar
  15. 15.
    Horikawa, E.: Notes on canonical surfaces. Tôhoku Math. J.43, 141–148 (1991)Google Scholar
  16. 16.
    Konno, K.: Algebraic surfaces of general type withc 12=3p g−6. Math. Ann.290, 77–107 (1991)Google Scholar
  17. 17.
    Konno, K.: A note on surfaces with pencils of nonhyperelliptic curves of genus 3. To appear in Osaka J. Math.Google Scholar
  18. 18.
    Mendes-Lopes, M.: The relative canonical algebra for genus 3 fibrations. Thesis at Warwick UniversityGoogle Scholar
  19. 19.
    Miranda, R.: Triple covers in algebraic geometry. Am. J. Math.107, 1123–1158 (1985)Google Scholar
  20. 20.
    Persson, U.: On Chern invariants of surfaces of general type. Composit. Math.43, 3–58 (1981)Google Scholar
  21. 21.
    Reid, M.: Elliptic Gorenstein singularities of surfaces. PreprintGoogle Scholar
  22. 22.
    Reid, M.: Problems on pencils of small genus. PreprintGoogle Scholar
  23. 23.
    Saito, K.: Einfach-elliptische Singularitäten. Invent. Math.23, 289–325 (1974)CrossRefGoogle Scholar
  24. 24.
    Sommese, A.: On the density of ratios of Chern numbers of algebraic surfaces. Math. Ann.268, 207–221 (1984)Google Scholar
  25. 25.
    Tokunaga, H.: On the construction of triple coverings of algebraic surfaces of certain type. PreprintGoogle Scholar
  26. 26.
    Usui, S.: Type I degeneration of Kunev surfaces. Astérisque. Colloque Théorie de Hodge, Luminy 1987Google Scholar
  27. 27.
    Usui, S.: Mixed Torelli problem for Todorov surfaces. To appear in Osaka J. Math.Google Scholar
  28. 28.
    Xiao, G.: Surfaces fibrées en courbes de genre deux. Lect. Notes Math.1137. Berlin Heidelberg New York: Springer 1985Google Scholar
  29. 29.
    Xiao, G.: Algebraic surfaces with high canonical degree. Math. Ann.274, 473–483 (1986)Google Scholar
  30. 30.
    Yoshihara, H.: Plane curves whose singular points are cusps and triple coverings ofP 2. Manus. Math.64, 169–187 (1989)Google Scholar

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Tadashi Ashikaga
    • 1
  1. 1.Faculty of EngineeringTôhoku Gakuin UniversityTagajoJapan

Personalised recommendations